MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD ORAL SYRINGE; CONTAINER, LIQUID MEDICATION, GRADUATED

BECTON DICKINSON MEDICAL SYSTEMS BD ORAL SYRINGE; CONTAINER, LIQUID MEDICATION, GRADUATED
Catalog Number 305210
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd syringe oral 3ml amber contained foreign matter.We had a complaint raised by a client where it was discovered there were defects on the syringes.Examples were syringe printing defect, plunger rubber stopper defect and inner surface contamination.Please can you investigate into this and provide an investigation report.Material: oral syringe, item code: 60000310, batch number: 5094872, po number: (b)(4).Defect mentioned in the complaint form: during the visual inspection prior to the secondary packaging process at ckk, cmo for japan market, the following appearance defections were detected.10 mg, number of units inspected: 1,797, acceptable units: 1,792, defective units: 5, syringe printing defects: 2, plunger rubber stopper defect: 1, inner surface contamination or foreign matter: 2.
 
Additional Manufacturer Narrative
B3.The date received by manufacturer has been used for this field.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
(b)(4) follow up: ten photos of 3 ml amber oral syringes (part number 305210) were reviewed.Four syringes showed partially missing scale markings, two syringes had stoppers that were not securely attached to the plunger rod, and four syringes contained an unknown clear fluid with a dark spot on the barrel.Based on the photos, it cannot be determined whether the spot is within the fluid path, non-fluid path, or embedded in the barrel.These conditions are non-conforming to product specifications.The scale marking issue is likely related to the marking process, and the stopper issue is likely related to the assembly process.A root cause for the foreign matter cannot be determined from photos alone, and a physical sample is required for further evaluation.A device history record review for material number 305210, lot 5094872, confirmed that all in process and final visual inspections were completed as required, with no related quality notifications identified.The lot met acceptance criteria, was approved for shipment, and complied with applicable product specifications.

Brand Name
BD ORAL SYRINGE
Common Device Name
CONTAINER, LIQUID MEDICATION, GRADUATED
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24334894
Report Number1213809-2026-00065
Device Sequence Number4770557
Product Code KYW
UDI-Device Identifier30382903052104
UDI-Public(01)30382903052104
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305210
Device Lot Number5094872
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2026
Supplement Date Received by Manufacturer02/23/2026
Initial Report FDA Received Date02/13/2026
Supplement Report FDA Received Date02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown